Armenian Journal of Mathematics

Items where Subject is "34-xx Ordinary differential equations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 4.

Rahmane, Mebrouk and Oudjedi, Linda D. and Remili, Moussadek (2019) Stability, Boundedness, and Square Integrability of Solutions of Neutral Fourth-Order Differential Equations. Armenian Journal of Mathematics, 11 (10). pp. 1-17. ISSN 1829-1163

Melik-Adamyan, Perch (2014) On the Canonical Calkin Reduction Operator. Armenian Journal of Mathematics, 6 (1). pp. 16-31. ISSN 1829-1163

Boumenir, Amin and Tuan, Vu Kim (2008) Transmutations for Strings. Armenian Journal of Mathematics, 1 (1). pp. 29-43. ISSN 1829-1163

Barkhudaryan, Rafayel (2007) Convergence Acceleration of Eigenfunction Expansions of Some Boundary Value Problems. PhD thesis, Institute of Mathematics.

This list was generated on Sat Mar 6 12:07:20 2021 AMT.